# SDR DALA2021040702055

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 67,779 hours, 24,892 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Broken
- Location: R4 Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 R4 DOOR LOCK COLLAR BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED LOCK COLLAR AND CATCH PER B757 AMM 52-11. OPS CHECK GOOD. (4054986)
